Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

August 2, 2016Fulton County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 2, 2016, 2:26 PM EDT for Fulton County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2016, 2:26 PM EDT (18:26 UTC)
Expired
Aug 2, 2016, 3:00 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA

County Fulton County, GA

The radar

The Atlanta radar (KFFC), 34 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

421 
WWUS82 KFFC 021826
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT TUE AUG 2 2016
 
GAZ033-044-045-053>055-021900-
DEKALB GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-COWETA GA-
FAYETTE GA-
226 PM EDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...NORTH
FULTON...SOUTH FULTON...NORTHWESTERN CLAYTON...NORTHERN COWETA AND
NORTHWESTERN FAYETTE COUNTIES UNTIL 300 PM EDT...

AT 225 PM EDT...A STRONG THUNDERSTORM WAS NEAR UNION CITY...OR 10
MILES SOUTHEAST OF DOUGLASVILLE...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY 
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING 
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE 
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DOUGLASVILLE...EAST POINT...UNION CITY...FOREST PARK...
RIVERDALE...COLLEGE
PARK...FAIRBURN...TYRONE...HAPEVILLE...PALMETTO...
MIDTOWN...CHATTAHOOCHEE HILL COUNTRY...GRANT PARK-ZOO ATLANTA...
HARTSFIELD-JACKSON AIRPORT...TURNER FIELD...LAKEWOOD
PARK...CAMPBELLTON... SWEET AUBURN AND GRESHAM PARK.

LAT...LON 3359 8481 3363 8475 3362 8474 3365 8471
      3366 8466 3368 8465 3368 8464 3370 8463
      3381 8449 3383 8446 3384 8446 3369 8427
      3342 8466 3357 8481
TIME...MOT...LOC 1825Z 313DEG 23KT 3366 8461 

$$

16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 2, 1:29 PM EDT, 57 minutes earlier.

Area forecast discussion, Aug 2, 1:29 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
129 PM EDT TUE AUG 2 2016

.PREV DISCUSSION... /Issued 1021 AM EDT TUE AUG 2 2016/

UPDATE...
Showers and thunderstorms developing across the
mountains/foothills. This is associated with a weak upper level
disturbance in conjunction with a frontal boundary. Expect this
activity to continue to march south and east into more unstable
air where some storms could become strong.

26

PREV DISCUSSION... /Issued 725 AM EDT TUE AUG 2 2016/

SHORT TERM /Today through Wednesday/...
Upper flow becoming somewhat northwesterly in nature today
through Wednesday. Weak wave moving through the northwest flow
into Tennessee this morning evident on satellite and reflected in
the scattered convection over that region. Medium range models all
picking up on this feature and sweeping it east southeast into
north Georgia today...however all are also weakening it through
the day. I have held back from going likely POPs across the area
for now but we will need to keep an eye on trends to the northwest
through the morning. Ample low cloudiness developing across
central Georgia this morning currently spreading north.
Indications are this will burn off by late morning. Should see
varying degrees of cloudiness through the day which will likely
keep temperatures a bit cooler than the past few days.
Still...despite only moderate instability... the addition of some
upper-level lift will keep a chance for a few strong
thunderstorms in the forecast with severe chances low.

Models are developing a weak surface low over the region
Wednesday with continued northwesterly upper flow. This should
keep good chances for scattered convection in the forecast...
mainly during the afternoon and evening.

20

LONG TERM /Wednesday Night through Monday/...
Long-range models agree on possibly a fairly active weather
pattern setting up by Thursday as a large upper ridge retreats
just far enough westward to place  the state on the active
eastern periphery. This will establish a weak northwest flow aloft
that allows subtle disturbances to interact with increasing low
level moisture and daytime heating to produce at least a
scattered coverage of afternoon and evening convection each day.
Models also show a weak surface trough sagging into the state by
late in the weekend... which could provide an added focus for
convection by Sunday and Monday. For now... will continue to show
at least 30-40 percent chance of daytime pops and 20-30 percent
chance of nighttime pops through the extended periods. It still
appears the severe storm threat should remain minimal with
nothing widespread or too organized expected as the environment
remains weakly sheared with only moderate afternoon/evening
instability expected at this time. However... can never rule out
the potential for a few strong to severe storms during peak
daytime heating this time of year. Otherwise... highs mainly in
the 90s and lows in the 70s will persist.

39

.AVIATION...
18Z Update...
VFR conditions for most of the TAF period. However, expect
VCSH/TSRA to move through this afternoon yielding brief SUB-VFR
conditions. This activity, which is currently developing across
the north, will continue south and east and arrive in the next
hour. At AHN/MCN/CSG, expect the arrival to be delayed to around
19Z. Most of the precipitation should slowly dwindle after sunset.
Light west flow overnight with lingering convective debris.
Possible stratus/fog development in the early morning hours. Feel
the main area of concern for tomorrow in regards to storms is
across the southern TAF sites (MCN/CSG) where the front/lingering
outflow boundaries will be located.

//ATL Confidence...18Z Update...
Medium confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          93  73  93  72 /  60  40  40  30
Atlanta         90  74  91  74 /  60  40  40  20
Blairsville     88  68  87  67 /  60  40  40  30
Cartersville    91  71  92  72 /  70  30  30  20
Columbus        93  75  94  74 /  60  40  40  20
Gainesville     89  74  90  72 /  60  40  40  30
Macon           92  73  94  74 /  60  50  40  30
Rome            91  71  92  72 /  70  30  30  20
Peachtree City  92  71  93  72 /  60  40  40  20
Vidalia         93  75  94  74 /  50  50  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....39
AVIATION...26
Hazardous weather outlook, Aug 2, 10:30 AM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1030 AM EDT TUE AUG 2 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1030 AM EDT TUE AUG 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING. A FEW STRONG STORMS ARE EXPECTED TOWARD THE PEAK OF DAYTIME
HEATING AND INTO THE EARLY EVENING HOURS.

WEATHER HAZARDS EXPECTED...
GUSTY WINDS UP TO 50 MPH...FREQUENT LIGHTNING AND LOCALLY HEAVY
RAIN CAN BE EXPECTED WITH ANY STRONG STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. A FEW STORMS COULD BE STRONG WITH
GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF DAMAGE OR FLOODING THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 2, 1:38 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
138 PM EDT TUE AUG 2 2016

GAZ030>032-021815-
COBB GA-PAULDING GA-POLK GA-
138 PM EDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COBB...PAULDING AND
EASTERN POLK COUNTIES UNTIL 215 PM EDT...

AT 138 PM EDT...A STRONG THUNDERSTORM WAS NEAR DALLAS...MOVING
SOUTHEAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MARIETTA...DALLAS...KENNESAW...POWDER SPRINGS...ROCKMART...HIRAM...
BRASWELL...YORKVILLE...DUE WEST...BROWNSVILLE...NEW HOPE...VAN
WERT...NEW GEORGIA...LOST MOUNTAIN PARK...BURNT HICKORY RIDGE AND
CROSS ROADS.

LAT...LON 3408 8490 3399 8454 3378 8478 3377 8488
      3378 8490 3400 8510
TIME...MOT...LOC 1738Z 297DEG 25KT 3397 8488
Special weather statement, Aug 2, 2:01 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT TUE AUG 2 2016

GAZ032-033-042>045-021830-
DEKALB GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-CARROLL GA-
DOUGLAS GA-
201 PM EDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DEKALB...SOUTHERN COBB...
NORTH FULTON...SOUTH FULTON...NORTHEASTERN CARROLL AND DOUGLAS
COUNTIES UNTIL 230 PM EDT...

AT 200 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR AUSTELL TO NEAR TEMPLE...AND MOVING SOUTHEAST AT
30 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...DOUGLASVILLE...DECATUR...SMYRNA...EAST POINT...VILLA
RICA... POWDER SPRINGS...AUSTELL...TEMPLE...MIDTOWN...DRUID
HILLS...CHATTAHOOCHEE HILL COUNTRY...GRANT PARK-ZOO ATLANTA...LITHIA
SPRINGS...NORTH DECATUR... NORTH DRUID HILLS...SWEETWATER CREEK
STATE PARK...JIM R MILLER PARK... TURNER FIELD AND CAMPBELLTON.

LAT...LON 3379 8473 3383 8472 3392 8462 3379 8426
      3351 8481 3351 8484 3373 8505 3375 8505
TIME...MOT...LOC 1800Z 298DEG 31KT 3384 8460 3369 8504
Special weather statement, Aug 2, 2:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT TUE AUG 2 2016

GAZ033-044-045-053>055-021900-
DEKALB GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-COWETA GA-
FAYETTE GA-
226 PM EDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...NORTH
FULTON...SOUTH FULTON...NORTHWESTERN CLAYTON...NORTHERN COWETA AND
NORTHWESTERN FAYETTE COUNTIES UNTIL 300 PM EDT...

AT 225 PM EDT...A STRONG THUNDERSTORM WAS NEAR UNION CITY...OR 10
MILES SOUTHEAST OF DOUGLASVILLE...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DOUGLASVILLE...EAST POINT...UNION CITY...FOREST PARK...
RIVERDALE...COLLEGE
PARK...FAIRBURN...TYRONE...HAPEVILLE...PALMETTO...
MIDTOWN...CHATTAHOOCHEE HILL COUNTRY...GRANT PARK-ZOO ATLANTA...
HARTSFIELD-JACKSON AIRPORT...TURNER FIELD...LAKEWOOD
PARK...CAMPBELLTON... SWEET AUBURN AND GRESHAM PARK.

LAT...LON 3359 8481 3363 8475 3362 8474 3365 8471
      3366 8466 3368 8465 3368 8464 3370 8463
      3381 8449 3383 8446 3384 8446 3369 8427
      3342 8466 3357 8481
TIME...MOT...LOC 1825Z 313DEG 23KT 3366 8461

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:00 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall30 min
Aug 1, 8:19 PM EDTSpecial Weather StatementFFCBartow41 min
Aug 1, 8:21 PM EDTSpecial Weather StatementFFCDawson39 min
Aug 1, 8:33 PM EDTSpecial Weather StatementFFCForsyth27 min
Aug 1, 8:59 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd31 min
Aug 1, 9:06 PM EDTSpecial Weather StatementFFCWhite24 min
Aug 1, 9:07 PM EDTSpecial Weather StatementFFCDawson23 min
Aug 1, 9:31 PM EDTSpecial Weather StatementFFCForsyth44 min
Aug 1, 10:02 PM EDTSpecial Weather StatementFFCForsyth43 min
Aug 2, 1:38 PM EDTSpecial Weather StatementFFCPaulding37 min
Aug 2, 2:01 PM EDTSpecial Weather StatementFFCDouglas, Fulton29 min
Aug 2, 2:52 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Rockdale23 min
Aug 2, 3:00 PM EDTSpecial Weather StatementFFCRockdale30 min
Aug 2, 3:10 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Newton, Rockdale, Walton35 min
Aug 2, 3:16 PM EDTSpecial Weather StatementFFCMadison29 min
Aug 2, 3:37 PM EDTSpecial Weather StatementFFCBarrow23 min
Aug 2, 3:47 PM EDTSpecial Weather StatementFFCOglethorpe28 min
Aug 2, 3:59 PM EDTSpecial Weather StatementFFCClarke, Oconee31 min
Aug 2, 4:04 PM EDTSpecial Weather StatementFFCMorgan26 min
Aug 2, 4:08 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes52 min
Aug 2, 4:27 PM EDTSpecial Weather StatementFFCJasper33 min
Aug 2, 4:44 PM EDTSevere Thunderstorm WarningFFCMonroe46 min
Aug 2, 4:46 PM EDTSpecial Weather StatementFFCHarris29 min
Aug 2, 5:08 PM EDTSpecial Weather StatementFFCHancock37 min
Aug 2, 5:10 PM EDTSpecial Weather StatementFFCWarren35 min
Aug 2, 5:37 PM EDTSpecial Weather StatementFFCHancock23 min
Aug 2, 5:40 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee35 min
Aug 2, 5:46 PM EDTSpecial Weather StatementFFCWilkinson29 min
Aug 2, 5:50 PM EDTSpecial Weather StatementFFCCrawford25 min
Aug 2, 6:31 PM EDTSpecial Weather StatementFFCTwiggs29 min
Aug 2, 7:48 PM EDTSpecial Weather StatementFFCEmanuel27 min
Aug 2, 7:51 PM EDTSpecial Weather StatementFFCDooly24 min
Aug 2, 7:57 PM EDTSpecial Weather StatementFFCLaurens33 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.